# SDR AALA991124

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1410E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11368
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: EAWTC8803411
- Condition: Defective
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1450 - EN ROUTE AUS/ORD, SMOKE AND SPARKS WERE OBSERVED FROM THE FIRST OFFICER'S WINDOW HEAT TERMINAL BLOCK. WINDOW HEAT WAS DISCONNECTED.  AIR INTERRUPTED AND LANDED IAH WITHOUT INCIDENT.  REPLACED RIGHT HAND WINDSHIELD HEAT CONTROLLER AND PRECAUTIONARY REPLACMENT OF RIGHT HAND WINDSHIELD.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
